# SDR TWAA9807303

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND RT WING TE INBOARD FLAP REAR SPAR INBOARD FLAP CASTING MOUNT HOLE, LOWER INBOARD HOLE, WITH CRACK EXTENDING INTO RADIUS FORWARD SIDE OF FUEL TANK.  SPLICED SECTION OF LOWER SPAR FROM STATION XRS 111.510 TO XRS 195.210 PER DOUGLAS DWG J060165, AND STANDARD PRACTICES.  (M)
